# SDR ASAA2014030307061

- Difficulty date: March 3, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 26,732 hours, 7,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HANDLE FLOODLIGHT AFT LAMP INOPERATIVE AT LT FORWARD OVERWING EXIT. ACFT GROUNDED. REPLACED LAMPS AND TESTED IAW MM 33-51-01-960-801.  OPS NORMAL.
